# SDR SWAA2021081619953

- Difficulty date: October 1, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,883 hours, 40,813 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LANDING GEAR SUPPORT BEAM LOWER T/E PANEL LOWER FAIRING IS CRACKED / REMOVED AND REPLACED L/H WING REAR LANDING GEAR SUPPORT BEAM LOWER T/E PANEL LOWER FAIRING IAW AMM 20-50-11.
